Browse by People


Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Number of items: 3.


Morton, Hugh R ORCID: 0000-0002-8524-2695 and Hadji, Richard J
Conjugacy for positive permutation braids. Fundamenta Mathematicae 188 (2005), 155-166..


Morton, Hugh R ORCID: 0000-0002-8524-2695 and Hadji, Richard J
Homfly Polynomials of Generalized Hopf Links. Algebr. Geom. Topol., 2. 11 - 32.


Hadji, Richard J and Morton, Hugh R ORCID: 0000-0002-8524-2695
(2006) A basis for the full Homfly skein of the annulus. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 141. 81 - 100.

This list was generated on Wed Oct 30 13:01:38 2019 GMT.